Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2522659

author
Lurie, Jacob
title
Higher topos theory
year
2009
publisher
Princeton University Press, Princeton, NJ
series
Annals of Mathematics Studies
volume
170
pages
xviii+925
url
https://doi-org.ezp-prod1.hul.harvard.edu/10.1515/9781400830558
MathSciNet
MR2522659
DOI
doi:2522659

@book{MR2522659,
    AUTHOR = "Lurie, Jacob",
    TITLE = "Higher topos theory",
    SERIES = "Annals of Mathematics Studies",
    VOLUME = "170",
    PUBLISHER = "Princeton University Press, Princeton, NJ",
    YEAR = "2009",
    PAGES = "xviii+925",
    ISBN = "978-0-691-14049-0; 0-691-14049-9",
    MRCLASS = "18-02 (18B25 18E35 18G30 18G55 55U40)",
    MRNUMBER = "2522659",
    MRREVIEWER = "Mark Hovey",
    DOI = "10.1515/9781400830558",
    URL = "https://doi-org.ezp-prod1.hul.harvard.edu/10.1515/9781400830558"
}

      

This item is never cited.